# SDR EIA2000175

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 380 FRAME WEB CRACKED AT STRINGER 10L CUTOUT REPAIR.  OVERSIZED TO REMOVE CRACK, NDT INSPECTED, AND REPAIR DOUBLER INSTALLED PER BOEING MSG EVR-HKG-00-00080F/-000093H AND RS R53-12-34369.  REF SB747-53A2265/AD91-70-01.  CONTINUED INSPECTION REQUIRED IAW SB747-53A2265.  TERM ACTION PER SB747-53-2272 TO BE C/W AT OR PRIOR TO 20,000 CYCLES.  (M)
